MathSciNet Relay Station
MathSciNet bibliographic data
MR1337184 (96c:17045) 17C10 (17C50)
Petersson, Holger P.; Racine, Michel L. On the invariants mod $2$ of Albert algebras. J. Algebra 174 (1995), no. 3, 1049–1072.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement